All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Marvin Kraus
''A generalized envelope theorem with an application to congestion-prone facilities''
( 2002, Vol. 3 No.28 )
A generalized envelope theorem is presented which has the Envelope Theorem as a special case. Relative to the Envelope Theorem, it provides greater flexibility in determining the rate of change of a value function with respect to one of its arguments. We revisit a classic result on economies of scale for a congestion-prone facility, using the flexibility of the Generalized Envelope Theorem to provide a simpler, more intuitive proof.
Keywords: congestible facilities
JEL: C6 - Mathematical Methods and Programming: General
Manuscript Received : Dec 04 2002 Manuscript Accepted : Dec 04 2002

  This abstract has been downloaded 1988 times                The Full PDF of this paper has been downloaded 149690 times